Translator Disclaimer
1 December 2012 Integral points of bounded height on partial equivariant compactifications of vector groups
Antoine Chambert-Loir, Yuri Tschinkel
Duke Math. J. 161(15): 2799-2836 (1 December 2012). DOI: 10.1215/00127094-1813638

Abstract

We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.

Citation

Download Citation

Antoine Chambert-Loir. Yuri Tschinkel. "Integral points of bounded height on partial equivariant compactifications of vector groups." Duke Math. J. 161 (15) 2799 - 2836, 1 December 2012. https://doi.org/10.1215/00127094-1813638

Information

Published: 1 December 2012
First available in Project Euclid: 29 November 2012

zbMATH: 1348.11055
MathSciNet: MR2999313
Digital Object Identifier: 10.1215/00127094-1813638

Subjects:
Primary: 11G50
Secondary: 11G35, 14G05

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 15 • 1 December 2012
Back to Top